# SDR IPXA2023041292862

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,553 hours, 12,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEXIT LIGHT IN SUPERNUMERY IS WORKING IMPROPERLY WITH OVRHD SWITCH IN AUTO POSITION INLGIHT THE EXIT LIGHT WAS ON ( IT SUPPOSED TO BE OFF) INFLIGHT IT WOULD NOT TURN OFF ON APPROCH WHEN THE GEAR WAS EXTENDED FOR LANDING THERE WAS NO GONG SOUREMOVED AND REPLACED PANEL 423VU IAW AMM 31-10-00 OPS CHECK GOOD NO FAULTS AT THSI TIME 31-14-01-06G
